Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 563586, 9 pages
http://dx.doi.org/10.1155/2012/563586
Research Article

Comparison Results on Preconditioned GAOR Methods for Weighted Linear Least Squares Problems

1Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 July 2012; Accepted 26 August 2012

Academic Editor: Zhongxiao Jia

Copyright © 2012 Guangbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-Y. Yuan, “Numerical methods for generalized least squares problems,” Journal of Computational and Applied Mathematics, vol. 66, no. 1-2, pp. 571–584, 1996. View at Google Scholar · View at Scopus
  2. J.-Y. Yuan and X.-Q. Jin, “Convergence of the generalized AOR method,” Applied Mathematics and Computation, vol. 99, no. 1, pp. 35–46, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. T. Darvishi, P. Hessari, and J. Y. Yuan, “On convergence of the generalized accelerated overrelaxation method,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 468–477, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. T. Darvishi and P. Hessari, “On convergence of the generalized AOR method for linear systems with diagonally dominant coefficient matrices,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 128–133, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. T. Darvishi, P. Hessari, and B.-C. Shin, “Preconditioned modified AOR method for systems of linear equations,” International Journal for Numerical Methods in Biomedical Engineering, vol. 27, no. 5, pp. 758–769, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. S. Varga, Matrix Iterative Analysis, vol. 27 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  7. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, vol. 9 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar